300MG Hawthorn EXTRACT Daily causing non-stop Urinating from the Diuretic

Thomas29

Bluelighter
Joined
Oct 25, 2010
Messages
1,452
Location
Canada, Ontario
I Am peeing to the point of not being able to Sleep at Night And I finally realized it was the 300MG of Standardized Hawthorn Extract Daily before eating at all when I first wake up. that I was And now I Am stopping as of the Dose I took earlier this Morning. Can anyone guess how long the Side-Effects might last considering the Fact it says on the Bottle it takes 8 Weeks of DAILY Use "To see Beneficial Effects."


It also said on the Bottle to take 900mg in 3 separated Doses between Meals, But I could only afford to use 1 300MG Capsule Daily.


I assume And HOPE! The Non-Stop needing to Piss Like... Piss My Pants Urge in the middle of the Night so often I get NO SLEEP until like 3-6 hours of peeing when I finally have nothing left.
 

Thomas29

Bluelighter
Joined
Oct 25, 2010
Messages
1,452
Location
Canada, Ontario
Am I simply just extremely sensitive to the Diuretic Effect that Hawthorn Extract causes Or is this is normal? I Read that in studies they used 160MG as the Lowest Dosage for Treatment... So I Am definitely not even close to using A High Dose since I Read through A quick Google Search Standardized Hawthorn Extract is used up to 1800MG of it Daily.
 

Thomas29

Bluelighter
Joined
Oct 25, 2010
Messages
1,452
Location
Canada, Ontario
Should I try Posting this Thread in A different Sub-Forum that might be better for getting an educational guess to My problem?
 

Thomas29

Bluelighter
Joined
Oct 25, 2010
Messages
1,452
Location
Canada, Ontario
I was attempting to use it for High Blood Pressure mainly, But I WAS using it for A bunch of the Health Benefits associated with it. I Simply had to straight up stop using it since I was Not able to even fall Asleep from the constant urge to go Pee. I assume that I Am just extremely Sensitive to the Diuretic Effect considering I was using only 300MG Standardized Hawthorn Extract Daily instead of the Recommended 900MG Daily in 3 separate 300MG Capsuled Doses.
 

Foreigner

Moderator
Staff member
Joined
Mar 18, 2009
Messages
6,226
Location
The Cosmos
You're probably taking too much. Herbs don't have standard doses, unlike modern pharmaceuticals. Try cutting the dose in half or even into quarters and see if that makes a difference.

If it's a good quality extract, then the BP lowering effect should work at lower doses. I've given people 1-3 drop doses of tincture start with and it has brought their numbers down.

Hawthorn is a cardiac trophorestorative, meaning it restores the strength and stability over time. You take small doses over the long term to achieve this result. Hawthorn operates by slowing the heart rate and increasing the strength of each contraction. It also has impacts on the neuroelectric activity of the heart sinus nodes, so that palpitations are less of an issue.

There are many reasons for high blood pressure though. Hawthorn is specifically for high BP that is due to heart problems. If you eat junk food or too much salt, then hawthorn won't help you. If your blood lipids are too high and your blood is too thick, hawthorn won't help you there either.

High BP doesn't have one single cause, despite what modern medicine believes. The fact that hawthorn is having a strong diuretic effect on you suggests that you might have an electrolyte imbalance, in which case another herb might be more appropriate for your high BP, like dandelion.
 
Top